# SDR USAA000804

- Difficulty date: June 8, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH AND 2 INCHES, FLOOR SUPPORT BETWEEN STATION 380 TO 400 BL 0.  REPAIRED PER SRM 51-10-01.  (M)
